MAUDE Adverse Event Report: CORCYM CANADA CORP. PERCEVAL PLUS SUTURELESS AORTIC HEART VALVE; TISSUE HEART VALVE

CORCYM CANADA CORP. PERCEVAL PLUS SUTURELESS AORTIC HEART VALVE; TISSUE HEART VALVE
Model Number PVF-M
Medical Device Problem Codes Difficult to Fold, Unfold or Collapse (1254); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/15/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Unknown disposition.
 
Event or Problem Description
The manufacturer became aware of the following information through patient tracking.The patient registration form (prf) indicated that a perceval plus sutureless aortic heart valve, pvf-m was "not implanted due to deficient equipment" on (b)(6) 2023 and another similar device pvf-m was ultimately implanted in the patient.No other information was provided about patient impact nor any delay incurred during an intraoperative procedure.
 
Additional Manufacturer Narrative
The manufacturing and material records for the perceval plus heart valve, model #pvf-m, s/n #(b)(6) as they pertain to the reported event, were retrieved and reviewed by a manufacture¿s quality engineering.The results confirmed that this valve satisfied all material, visual, and performance standards required for a (model #pvf-m) perceval plus heart valve at the time of manufacture and release.A complete manufacturing and material records review for the accessory involved in the event has also been performed.The results confirmed that the device satisfied all material, visual and performance standards required at the time of manufacture and release.Since the device and accessories involved in the reported event were not returned, no further device investigation is possible, and a definitive root cause cannot be established.However, from the document review performed, no manufacturing deficiencies were identified.Given that the event added a short delay to the procedure, the event did not result in any serious injury for the patient who did not suffer any adverse consequences as a result of the event.Should further information be received in the future, a follow up report will be provided.
 
Event or Problem Description
The manufacturer became aware of the following information through patient tracking.The patient registration form indicated that a perceval plus sutureless aortic heart valve, pvf-m was "not implanted due to deficient equipment" on 15 march 2023 and another similar device pvf-m was ultimately implanted in the patient.Based on the further information received, difficulty was encountered during loading the device on the holder.After multiple attempts, the whole set (including the valve) was changed, and the new valve was collapsed and loaded uneventfully.As reported, it seemed that the collapsing device was not able to collapse the valve enough.Based on further information received, the valve was loaded correctly, all checks were done but the valve appeared to be too far advanced in the holder, and they were unable to place the sleeve over the black crimping support.Reportedly, approximately 15 minutes was added to the procedure as a result of this event.Patient remained stable through the prolongation of surgery, did well and was discharged from the hospital uneventfully.

Brand Name
PERCEVAL PLUS SUTURELESS AORTIC HEART VALVE
Common Device Name
TISSUE HEART VALVE
Manufacturer (Section D)
CORCYM CANADA CORP.
5005 north fraser way
burnaby, bc
Manufacturer (Section G)
CORCYM CANADA CORP.
5005 north fraser way
burnaby, bc
Manufacturer Contact
laura mannino
5005 north fraser way
burnaby, bc 
MDR Report Key16892269
Report Number3004478276-2023-00142
Device Sequence Number14843339
Product Code LWR
UDI-Device Identifier00896208000801
UDI-Public(01)00896208000801(240)PVF-M(17)260616
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P150011/S013
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/16/2026
Device Model NumberPVF-M
Device Catalogue NumberPVF-M
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2023
Supplement Date Received by Manufacturer05/12/2023
Initial Report FDA Received Date05/08/2023
Supplement Report FDA Received Date06/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/16/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Required Intervention;
Patient Age85 YR
Patient SexFemale